# SDR SIMA200214116

- Difficulty date: May 18, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: S5337129320201
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, FOUND FORWARD CARGO DOOR DRAIN TRACK ATTACH PLATE CORRODED.  REMOVED AND REPLACED DRAIN TRACK PLATE IAW SRM 52-25-02 AND 03.  AIRCRAFT RETURNED TO SERVICE.  (M)
